MathSciNet Relay Station
MathSciNet bibliographic data
MR2787901 65C30 (34K20 60H10 60H20 60H35)
Hu, Peng; Huang, Chengming Stability of stochastic $\theta$-methods for stochastic delay integro-differential equations. Int. J. Comput. Math. 88 (2011), no. 7, 1417–1429.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement